# SDR SWAA2012083007194

- Difficulty date: August 15, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 68,344 hours, 64,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 362, BETWEEN STR 5R AND STR 6R.  REPAIRED SKIN IAW EA.
